# SDR FDEA201103070903

- Difficulty date: March 7, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,312 hours, 32,442 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Failed
- Location: Fire Agent
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FIRE AGENT 1 LOW LIGHT ILLUMINATED WHILE PREFORMING ENGINE RUN CHECK LIST FOR REQUAL.  TROUBLESHOT PROBLEM TO A BAD AGENT 1 LOW SWITCH, L2-216, AT THE APU GROUND CONTROL PANEL.  R & R L2-216 AND L2-217 NR 1 AND NR 2  AGENT LOW LIGHTS AT REMOTE APU CONTROL PANEL IAW CHAP 20 SMP.  RECONNECTED WIRE E102-89-02 AT LIGHT L2-216 TERMINAL 2.  CHECKED AGENT LOW LIGHTS IN COCKPIT ALL LIGHTS OUT.  INSTALLED NR 2 AGENT LOW LIGHT CAP AS NEEDED FOR SERVICE IAW SMP'S. ACFT OK FOR SERVICE.
